Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for vertigo and pain in kidney

Dr. last Thurs. put me on once Dexilant 60mg I have been in bed since then unable to do normal daily choirs. I am a Caucasion male, Age 69, normally active, that works out,weight 230, height 6 . Now I have Vertigo, pain in my kidneys, I am listless, no diarea, no energy. This morning my B/P was 130/88/112 unusual for me. My pulse rate is usually high 82 . My B/P is controlled by meds. Metoprolol 50 mg twice a day, Diltiazem 120 mg once a day, Eliquis 5mg twice a day
Wed, 30 Jan 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
General & Family Physician 's  Response
Hello,

Kidney pain is commonly caused by UTI, kidney stones, Polycystic kidney diseases. Get physically examined & get CBC, Urinalysis, USG, Imaging tests be done to detect the cause of pain.

Vertigo is caused by problem in balance with the inner ear. Get examined, get audiometry test done. Avoid driving while you have vertigo for a couple of days. Meclizine Hydrochloride is effective for treating vertigo.

Continue taking the other medications you have been prescribed. You can take painkillers like Acetaminophen(Tylenol) to get relieved from kidney pain.

Get evaluated, get treated at the earliest. Your treatment will depend upon the severity of the disease detected.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Nupur K, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My cardiologist recently prescribed Cartia 180mgxt caps once a day for high blood pressure he said I have, although w.o. any symptoms I felt. After a few weeks he then he upped it to two per day at the same dosage. Last reading at his office was 150/90. Now I m also supposed to additionally take Losartan 50mg once per day. I have not started that, and cut the Cartia back to one per day, because taking it seems to have brought on unaccostumed constipation, as well adding to my periodic dizzy spells, thought by my regular doctor to be a product of positional vertigo. Now I m thinking to stop the Cartia totally, although I ve seen some directives at this sight cautioning me not to stop the medication altogether, once taken. I m taking Cartia after warning the cardiologist that any hydrochlorothyside content would be awful for me, since I ve been plagued with painful kidney stones every 5 years or so since I was 19. I am now 75, active and otherwise healthy, and daily continue my work as a professional film editor. Question: Should I cut out the Cartia altogether, and search for another less side-effect laden blood pressure medicine?

doctor1 MD

For a little over 2 months, I have had vertigo, vision changes, headaches with either stabbing pains or pressure. I also have gained 25 pounds, without changing my eating habits and am fatigued all the time, along with excessive body aches and pains.

doctor1 MD

My mom suffers from vertigo. She has recently had multiple episodes and they can last for days. Recently, my mom got an episode and she said that she felt her brain move. I know that the pain does not have any pain receptors. Can one still feel the brain move? Why does it happen?

Recent questions on  Beta blocker

doctor1 MD

For the past 2 years I ve been having this fast beating heart. It beats even when I am sitting or laying down. And it s starting to interfere with my life because I get so tired that I can t do anything. Sometimes it beats so fast that it causes me to have a panic attack. So I was wondering what it may be and how I can fix it. Plus I have heard of these things that are called Beta Blockers, I was wondering if they could be used for my condition. And I m 15 by the way, so it shouldn t be any severe heart problems or anything.

doctor1 MD

A 5 6 , 210 lb., 64-year-old male business executive had a physical exam prior to his retirement from corporate work. His blood pressure was 180/115 on three separate days. Further examination showed normal to low plasma renin activity, elevated total peripheral resistance (TPR), cardiac output (CO) of 7.2 L/min, x-ray evidence of left ventricular hypertrophy, retinal hemorrhages, and mild polyuria. Recommended therapy was weight reduction to his ideal level, a low-salt diet ( 1. What is the diagnosis for this individual?

doctor1 MD

I was dispensed the wrong medication by Boots. I had been taking 100mg atenolol daily instead of 100mg of allopurinol for gout. I ended up in hospital bradycardic and, apparently, very close to an M.I. I only have one remaining kidney with mild hydronephrosis.I only took 2 doses and the last one I took was last Wednesday evening. I keeping getting a very lethargic, dizzy and going quite pale, whenever I get up to do something. Is it still normal to feel unwell after 5 days without taking the drug. I realise the half-life of atenolol is only 6 hours, so I am rather worried as to why I am still feeling similarly to how I was last week.

doctor1 MD

acid reflux worse and more tired since switching from metoprolol to lisinopril 10mg. doctor thinks my blood pressure was too high. when I go to the clinic it reads high but when I am home it is fine. I think metoprolol worked fine. should I go back on metoprolol

doctor1 MD

I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My cardiologist wants to implant a pacemaker and is talking about using either Tikosyn (Dofetilide) or...

doctor1 MD

Is there any negative drug interaction between motrine and either chlorthalidone , carvedilol or lisinopril? I was told Advil can not be used with any of the 3. What about motrine?

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...